# SDR CA140306005

- Difficulty date: March 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 861 hours
- Engine: Wilint FJ443A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q
- Condition: Malfunctioned
- Location: Left
- Part time: 964 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE START THE LT STARTER GENERATOR WOULD NOT DISENGAGE AFTER START CYCLE WAS COMPLETE, ON SHUTDOWN A RUMBLING NOISE WAS HEARD FROM ENGINE. THE STARTER GENERATOR WAS REMOVED AND FOUND THAT THE STARTER GENERATOR INPUT SHAFT WAS LOOSE IN THE STARTER GENERATOR, STARTER GENERATOR REPLACED WITH EXCHANGE UNIT.  THE STARTER GENERATOR WAS BEING REMOVED FOR O/H AT 983.0 HRS SINCE NEW AND IT WAS ALSO LOOSE, NO OTHER INDICATIONS NOTED.   THE TBO FOR THIS COMPONENT IS 1000 HRS. WE HAVE REDUCED THE TBO ON OUR FLEET TO 900 HRS UNTIL SUCH TIME AS THE THE CAUSE IS DETERMINED.  STRIP REPORTS HAVE BEEN REQUESTED.
